# SDR FXTA2024032129001

- Difficulty date: December 29, 2023
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 75 hours, 74 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 785212228
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 75 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER ENGINE COWLINGS HAVE STRUCTURE CRACKED UNDER THE ICE VANE DOOR LINKAGE CASTING ATTACHMENTS. P/N: 7852122-28 & 7852122-27 CRACKED
